# SDR ASAA0944375

- Difficulty date: January 18, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 652072640
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 490 HAS DOUBLE DRILLED HOLE ON THE INTERCOSTAL.  REMOVED DAMAGED INTERCOSTAL FABRICATED AND INSTALLED NEW INTERCOSTAL IAW B737 400 SRM 51 40 02.
